# SDR ASOA2015082413718

- Difficulty date: August 24, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 32,814 hours, 28,686 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor
- Part number: 601R3866321
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANCHOR PLATE AT LBL 27, AT FS 559 + 96 IS CORRODED.   R & R ANCHOR PLATE IAW AMM 53-00-49-000-801, AND 53-00-49-400-801.
